Hi, so I have been having very odd symptoms lately. But first, let me start off by saying I started latuda about a month ago and these symptoms came on about 2 weeks ago. I have been on 15+ medications and I have never once had any side effects, no withdrawal or any reactions when I first started taking any medication. With that said, the past two weeks I have been having some pregnancy symptoms. Tender breasts, nausea and /or vomiting between 12-2 pm usually and sometimes overall nauseousness throughout the day, along with fatigue and very low energy. Yesterday I noticed my nipples on both breasts were very itchy and when I took of my bra and looked I saw many more bumps on my areola raised and even ones that were there before are more prominent, and look sort of like acne which I read can be a sign of pregnancy I have also been getting extremely hot randomly. Nothing will cool me down and I just have to wait for it to pass. Could I possibly be pregnant? Or could it just be medication side effects??
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.